# SDR VNAA20251015043

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: MM67032529011
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CARGO TIE DOWN IS CORRODED BETWEEN F.S. 1000 TO F.S. 1015.   REMOVED CORRODED TIE DOWN ASSEMBLY PLATE IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE TIE DOWN ASSEMBLY PLATE (PN:MM670-32529-011) IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
